# SDR AALA201712129056

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 68,026 hours, 8,630 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR OF LAVATORY 2F-1L, (NEAR DOOR 2L), DOES NOT UNLOCK CORRECTLY AND GETS STUCK IN LOCKED POSITION. ADJUSTED DOOR LATCH AT LAVATORY 2F-1L PER CMM 25-45-80. OPERATIONAL CHECK NORMAL.
